New extensions of Hilbert’s inequality with multiple parameters

被引:0
作者
Z. Q. Chen
J. S. Xu
机构
[1] Northeast Normal University,Department of Statistics
[2] Hunan Normal University,Department of Mathematics
来源
Acta Mathematica Hungarica | 2007年 / 117卷
关键词
Hilbert’s inequality; weight coefficient; Hardy-Hilbert inequality; Beta function; Hölder’s inequality; 26D15;
D O I
暂无
中图分类号
学科分类号
摘要
By introducing some parameters, we give new extensions of Hilbert inequality with best constant factors.
引用
收藏
页码:383 / 400
页数:17
相关论文
共 17 条
[1]  
Hardy G. H.(1925)Note on a theorem of Hilbert concerning series of positive terms Proc. London Math. Soc. 23 45-46
[2]  
Kuang J.(1999)On a new extension of Hilbert’s integral inequality J. Math. Anal. Appl. 235 608-614
[3]  
Kuang J.(2000)On new generalizations of Hilbert’s inequality and their applications J. Math. Anal. Appl. 245 248-265
[4]  
Debnath L.(1998)On Hilbert’s integral inequality J. Math. Anal. Appl. 220 778-785
[5]  
Yang B.(2000)On a general Hardy-Hilbert’s integral inequality with a best value Chinese Annals Math. 21 401-408
[6]  
Yang B.(2001)On Hardy-Hilbert’s integral inequality J. Math. Anal. Appl. 261 295-306
[7]  
Yang B.(2002)On a generalization of Hilbert’s double series theorem Math. Ineq. Appl. 5 197-204
[8]  
Yang B.(2002)On an extension of Hardy-Hilbert’s inequality Chinese Annals of Math. 23A 247-254
[9]  
Yang B.(2003)On a new extension of Hardy-Hilbert’s inequality and its applications Int. J. Pure and Appl. Math. 5 57-66
[10]  
Yang B.(2004)On new extensions of Hilbert’s inequality Acta Math. Hungar. 104 293-301